# SDR UPS07850443

- Difficulty date: July 22, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT SIDE OF VERT STAB LWR ATTACH ANGLE CRACKED AT STA 1766.  REPAIRED LEFT SIDE OF VERT STAB LWR ATTACH ANGLE AT STA 1766 IAW SRM 53-02-05-0 FIG 016A.
